# SDR A6WA2023012768447

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,963 hours, 40,439 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 02744
- Condition: Faulted
- Location: Nlg Steering
- Part time: 41,963 hours, 40,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION CLIMBING THROUGH FL140.  C/W QRH MESSAGE PERSISTS.  AFTER LANDING WITH NWS ARMED, MESSAGE RETURNED.  *****AIRCRAFT REMOVED FROM SERVICE****** R&R NWS ECU IAW AMM 32-51-10.  PERFORMED OPS CHECK, OPS CHECK GOOD.PN: 16900-107 S/N OFF: 02-744
